# SDR UPS96420845

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.   FOUND AT PRESS MAIN DECK WEB, CRACK AT RBL 33 AT BS 1270.  REPAIRED PRESS MAIN DECK WEB AT BS 1270 AT RBL 33 IAW SRM 53-10-07 FIG 2.
